# SDR U2RA201706130002

- Difficulty date: January 26, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Duct
- Condition: Chafed
- Location: Nr 2 Nacelle
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A D CHECK INSPECTION,  FOUND THE NR 2 ENGINE INBOARD CORE COWL WITH WEAR GROOVE AT PRE-COOLER EXHAUST DUCT OPENING.  REPAIRED CORE COWL PRE-COOLER EXHAUST DUCT IAW EO MAS-J217-N919CA-004.
